# SDR 96UAL900304

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Yaw Coupler
- Part number: 2588880901
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TEN DEGREE RIGHT TURN EXPERIENCED FULL YAW DAMPER DEFLECTION TO THE LEFT.  AUTOPILOT WAS ON, RUDDER AND AILERON TRIM WERE SET AT ZERO.  SIGNIFICANT AILERON REQUIRED TO KEEP AIRPLANE LEVEL UNTIL YAW DAMPER WAS TURNED OFF.  *S/D*  REPLACED YAW COUPLER.  YAW COUPLER HAD RATE GYRO MALFUNCTION, SYSTEM CHECKS OK.
